| Model Number |
M1112198 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No report of patient involvement.Ge healthcare (gehc) reported a field modification for this issue per 21 cfr 806 on 20 march 2019.The gehc internal field modification number is fmi (b)(4).Customers were sent a letter explaining the issue and requesting the customer to inspect the warmer bedside panel latch areas.Replacement of broken bedside panels will be provided by gehc.A set of warning labels will be supplied for application to the bedside panels.These labels will warn the user to not use the bedside panels for maneuvering the warmer and indicate the correct method of maneuvering the warmer.An addendum to the operation and maintenance manual will also be provided emphasizing the need to check and ensure that the bedside panels and latches are not cracked, broken, or damaged before every patient use.The addendum will also contain instructions to increase detectability of broken or cracked bedside panels.
Event or Problem Description
The hospital reported that latches on the front panel are broken which could cause a patient fall.There was no report of patient involvement.